Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

question...

can going off the pill cause cramping? i posted here because i never got any answers in the health section.

Answer Question
 
Anonymous

Asked by Anonymous at 4:39 PM on Jul. 2, 2009 in Just for Fun

Answers (3)
  • Yes and no it depends on what you are taking you have to give your body time to adjust, I was on the pill 12 years of my life because i had very bad periods and i would bleed very heavy still do even after to babies. If it is causing cramps maybe you need to switch you have to find something that agrees with you.

    Jada111

    Answer by Jada111 at 4:47 PM on Jul. 2, 2009

  • it can make your periods heavier which can cause cramping!
    SaraNRiley

    Answer by SaraNRiley at 6:44 PM on Jul. 2, 2009

  • answer... I went off the pill and I noticed that right before my period comes I cramp and get conspitated. So yes I would say yes. It sucks but I don't want hormones either.
    r00j04j08

    Answer by r00j04j08 at 7:58 PM on Jul. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN